# SDR HEEA966884

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 65051008
- Condition: Fluctuates
- Location: Triple Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ONE HOUR OF USE #2 NEEDLE STARTED TO FLUCTUATE.
